# SDR AWXA0000143

- Difficulty date: March 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1918338
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM CENTERLINE SUPPORT AT STA 377 BL 0 INTERSECTION.  DRILLED, PAINTED, AND INSTALLED NEW CENTERLINE FLOORBEAM IAW 757 SRM 51-40-02.
